| Model Number |
EA |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Vitreous Floaters (1866); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
03/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the eye, the patient presented with increased blurry vision.Patient had about 3+ cell but no hypopyon.Topical steroids were increased and on the next day, the ac cell was slightly improved but vision was decreased with vitreous haze.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).Intravitreal antibiotic injection were given.The patient is doing well and the vitreous haze resolved.Visual acuity correctable to 20/20.
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.